MathSciNet Relay Station
MathSciNet bibliographic data
MR1039424 (91b:35020) 35B60 (22E30 35A07 35H05 58G35)
Garofalo, Nicola; Lanconelli, Ermanno Zero-order perturbations of the subelliptic Laplacian on the Heisenberg group and their uniqueness properties. Bull. Amer. Math. Soc. (N.S.) 23 (1990), no. 2, 501–512.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement